# SDR SIMA20220606001

- Difficulty date: June 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs29 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 85 (SHEAR CLIP) IS CORRODED BETWEEN STRINGERS 29 RIGHT AND 27 RIGHT. (MAJOR REPAIR) (LEVEL 1 CORROSION)-C/A-COMPLETE: RAR'D SHEARS CLIP AT FRAME 85 CORRODED BETWEEN STR 29 RT AND 27 RT IAW SRM 51-40-08.
